MathSciNet Relay Station
MathSciNet bibliographic data
MR2646619 (2011e:34003) 34A05
Giné, Jaume; Romanovski, Valery G. Integrability conditions for Lotka-Volterra planar complex quintic systems. Nonlinear Anal. Real World Appl. 11 (2010), no. 3, 2100–2105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement